# SDR WVER0617201424303

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 11,450 hours, 11,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941525
- Part serial: 15064
- Condition: Corroded
- Location: Bs 280
- Part time: 11,450 hours, 11,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, FLOORBEAM IS HEAVILY CORRODED BETWEEN LBL 9 AND RBL 9, ALSO CORRODED AROUND SEVERAL FASTENER HOLES ACCROSS LENGTH OF BEAM.
